# SDR YENA2022101401022

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 8,693 hours, 2,689 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1869, JFK-PUJ. 'DIRTY SOCK SMELL STARTED DURING DESCENT AND STAYED UNTIL ENGINE SHUTDOWN. PACK 1 WAS TURNED OFF AND THAT HELPED ALLEVIATE THE SMELL SLIGHTLY FLIGHT ATTENDANTS REPORTED A STRONG SMELL IN THE CABIN; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A KOLATED FAULT TO TYPE 10 (A) 1 C PER TSM 05-50-00-810-085-B TSM 05-50-00-810-085-D AC IS OK FOR SERVICE.'
